Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Recurring sharp stomach pains, suicide attempt in the past with midols, motion sickness tablets. Possible liver damage?

Hi. I Overdosed on pills a year and a half ago, attempted suicide . I took like 9 pills. There were 6 midols, and 3 motion sickness tablets. Often I get sharp pains in my stomach , and I read the overdose warning on the midol bottle, it said it causes liver damage. Do you think I damaged my liver or might it be something else?
Thu, 20 Sep 2012
Report Abuse
General & Family Physician 's  Response
Hi Asma,

It has been a year and half now that you attempted the suicide. A onetime overdose of the midols and motion sickness tablet can cause an acute liver injury, not a chronic one.

I do not think you have damaged your liver. To be sure of this, you may get your liver function test or LFT done.

The sharps pains in your stomach may be due to gastritis. Consider taking antacids for some time and look for improvement in your symptoms.

I wish you good health.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m scared I took a lethal dose of tylenol pm 6 mths ago did not receive treatment was really sick vomitting passed out woke up covered fecies was...

Recent questions on  Liver damage

doctor1 MD

What will happen if one takes 10tablets of dolo 650g at one time

doctor1 MD

If a person with alpha1 antitrepsy suffers a hard blow to their chest can it be a life threatening injury?? What if they have already had damage...

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito...

doctor1 MD

I was on methotrexate and began to notice my urine turning orange, the whites of my eyes turning orange, my stools turning whitish, nausea, hives...

doctor1 MD

Hi. I Overdosed on pills a year and a half ago, attempted suicide . I took like 9 pills. There were 6 midols, and 3 motion sickness tablets. Often...